# SDR FDEA200903251034

- Difficulty date: March 25, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6314
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXISTING REPAIR DOUBLER AT RT STA 1781 STRINGER 49R TO 50R.  FUSELAGE, EXISTING REPAIR DOUBLER AT RT STA 1781 STRINGER 49R TO 50R FOUND REPAIR DOES NOT CONFORM TO SRM.  FUSELAGE STA 1781 STRINGER 49R TO 50R CARRIED OUT REPAIR AS PER MD-11 SRM 53-20-00 FIG 6 VOL I REV 40 EO 1-5100-7-5001 A4 PT 1 TITLE, STRUCTURES- REPAIR CATALOG MD-11.  REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 REV 107.
